# SDR AU001228

- Difficulty date: December 26, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- Propeller: Rotol R3544123F13
- System (JASC): 7320 · Fuel Controlling System
- Part: Hydromech Unit
- Part number: 6055T19P14
- Condition: Faulty
- Location: Fuel Control
- Part time: 12,938 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(AUS) LT ENGINE COMPRESSOR STALL (SURGE). OPERATING LIMITS EXCEEDED. SUSPECT CAUSED BY FAULTY HYDROMECHANICAL UNIT (HMU).
